# SDR AALA202009149016

- Difficulty date: August 30, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 2.997 X 0.618 X 0.076 INCH CORRODED AREA AT STR 23L BETWEEEN FR 66 AND FR 68 IN AFT GALLEY AREA.  REPLACED LOWER SILL, REF SRM 51-72-11-901-001 AND DWG D53480505.  SUPPLEMENTAL REPORT TO ADD A/C TOTAL TIMES AND CYCLES TO SECTION 3.
